# SDR ASOA2015012612088

- Difficulty date: January 8, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,253 hours, 32,989 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS A CRACK INDICATION NOTED AT RBL 18.00, WL 108.  REPAIRED IAW EC/TC REO 601R-53-61-1285 & GREO 601R-53-61-1285.
